On the problem of axiomatization of tame representation type

Tom 171 / 2002

Stanisław Kasjan Fundamenta Mathematicae 171 (2002), 53-67 MSC: 16G60, 03C60, 03C98. DOI: 10.4064/fm171-1-3

Streszczenie

Associative algebras of fixed dimension over algebraically closed fields of fixed characteristic are considered. It is proved that the class of algebras of tame representation type is axiomatizable. Moreover, finite axiomatizability of this class is equivalent to the conjecture that the algebras of tame representation type form a Zariski-open subset in the variety of algebras.

Autorzy

  • Stanisław KasjanFaculty of Mathematics and Computer Science
    Nicholas Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek